The other night, we had a patient who was post op day 2 following a CABG x3. The patient had an ART line and SWAN. Upon starting shift, patient was on 0.125 of Milrinone. PAP was 50s/30s, CVP 24-26, SBP 140s. Cardiac Index was 2.2-2.7. Orders were to try to titrate Milrinone off and if CO/CI remained > 2.0 without milrinone, d/c SWAN.Well, patient's CI hovered steady at 2.6-2.7 for about an hour. I then turned off the milrinone to see what would happen. Now I know that milrinone has a rather long half-life, BUT, the patients CI went from 2.7 to 1.6 within an hour. PA pressures still in the 50s/30s, CVP still mid 20s, SBP still 140s.After a bit over an hour and seeing that the CI was continually decreasing, I ran some calculations and saw the SVR was 1900s. So I restarted the milrinone, and ended up titrating it up to 0.375 (orders to titrate q1h by 0.125 to keep CI > 2.0). SBP was increasing to 160s.What would you have done in this situation. (I obviously called and talked to the MD - but curious to see what you all would have suggested doing).